# SDR ASAA2020101733367

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,073 hours, 9,384 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 9126
- Condition: Intermittent
- Location: #1 Engine
- Part time: 32,073 hours, 9,384 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO RECENT HISTORY OF NR 1 ENGINE COWL ANTI ICE VALVE OPEN LIGHT STAYING ON BRIGHT.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE WITH NEW, PER B737-800 AMM 30-21-11.  LEAK CHECK AND OPERATIONS CHECK GOOD, PER AMM 30-21-11.
